# SDR BB05062

- Difficulty date: August 3, 2005
- Submitted: August 7, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU FLT 274 EN ROUTE CLT TO BWI - DURING FLIGHT, THE MID CABIN SMOKE ALARM ACTIVATED.  THE CABIN CREW REPORTED AN ELECTRICAL/SMOKE ODOR IN THE CABIN AT THE SAME TIME OF THE ALARM.  THE FLIGHT DIVERTED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  OK FOR SERVICE.
